# SDR DALA2021072204140

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 43,597 hours, 37,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 950-972 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA: LONGERON 30 CORRODED FROM STA 950 TO STA 972. "MARKED". SUMMARY SEE NRC 163-0008:5331-2001/002 00228: REPAIRED PER B717 SRM 53-20-05-2R PROCEDURE 1. (LP #1884015)
